Start Submission Become a Reviewer

Reading: Unusual trigger for dermatomyositis: Atorvastatin

Download

A- A+
Alt. Display

Case Reports

Unusual trigger for dermatomyositis: Atorvastatin

Authors:

P. K. Abeysundera ,

Colombo North Teaching Hospital, Ragama, LK
X close

M. D. S. A. Dilrukshi,

National Hospital Sri Lanka, Colombo, LK
X close

A. A. N. Nishad,

Batticaloa Teaching Hospital, Batticaloa, LK
X close

G. M. O. Fernando,

Colombo North Teaching Hospital, Ragama, LK
X close

I. Atukorale

National Hospital Sri Lanka, Colombo, LK
About I.

Faculty of Medicine, University of Colombo

X close

Abstract

No abstract available

How to Cite: Abeysundera, P.K., Dilrukshi, M.D.S.A., Nishad, A.A.N., Fernando, G.M.O. and Atukorale, I., 2018. Unusual trigger for dermatomyositis: Atorvastatin. Journal of the Ceylon College of Physicians, 49(1), pp.37–38. DOI: http://doi.org/10.4038/jccp.v49i1.7846
Published on 29 Jun 2018.
Peer Reviewed

Downloads

  • PDF (EN)

    comments powered by Disqus